Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Incision hernia and hip replacement surgery - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   hi
Doctor :  
hiow can i help you?
User :   I am a 41 yr old girl. I had a hernia repaired (8/14) under my belly button. Staples removed 7 days later. Drain removed on the 13th day. On 9/3(2 weeks & 6 days later) my incision burst open with a brown liquid. I went to e.r. The doctor packed my wounds & gave me avolox(I think???)an antibiotic. I saw my surgeon the next day Friday(yesterday) He said looks fine & just keep taking antibiotics for 10 days(I have hip replacement). After high school football game i recieved message from pharmacy that my ins. did not cover that antibiotics. It costs... $175(WOW) Now my doctor is out of town so... I have on hand cipro 500; bactrim ds 800-160 and doxycycline 100. If I was you.. which one would you take until my doctor returns on Tuesday? I MUST protect myself with antibiotics. I WILL check any information you give with my pharmacist & i will look for myself on line. Thank You for listening.
Doctor :   let me read.

Doctor :  
Doctor :  
any other queries..
User :   no
Doctor :   Did you go for antibiotic sensitivity test?

Doctor :   From the brown liquid from the abdomen?
Question is related to
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor